Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What might cause pain and burning sensation in forearm ?

hi, my forearm is having some problems, first it started with burning sensation on the skin , and a pain when i stretched my arm,as if my veins are being puled, after masaging and keeping my hand under hot water, the pain has reduced aswel as the burning sensation on the skin,but the pain is however stil there,please advice me what to do?how to know if my nerves are damaged or not? Is it temporary? Can i go on with bodybuilding exercises? Please help, my email is ,please assist
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
welcome to healthcaremagic
u hv to take an electrotherapy treatment (T.E.N.S) followed by stretching of particular muscle group. atleast for one week ,90% pain will cum down after this treatment , even though pain persist then go to consult a neurophysician.
dont think abt damage and all.
tk care
Answered: Tue, 29 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor